# SDR HEEA0013882

- Difficulty date: April 10, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Engine: Allsn 250C28B
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Scroll
- Part number: 6898960
- Condition: Damaged
- Location: Engine
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

RECEIVING INSPECTION REVEALED:  HOLE IN INNER SHROUD AT PARTICLE SEPARATOR MOUNT BOLT HOLE.
